zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some criteria for meromorphic multivalent starlike functions. (English) Zbl 1225.30018
Summary: The main purpose of the present paper is to derive some new criteria for meromorphic multivalent starlike functions.
MSC:
30C45Special classes of univalent and multivalent functions
References:
[1]Ali, R. M.; Ravichandran, V.: Classes of meromorphic α-convex functions, Taiwanese J. Math. 14, 1479-1490 (2010) · Zbl 1213.30006
[2]Jack, I. S.: Functions starlike and convex of order α, J. London math. Soc. 3, 469-474 (1971) · Zbl 0224.30026 · doi:10.1112/jlms/s2-3.3.469
[3]Liu, J. -L.; Srivastava, H. M.: Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions, Appl. math. Lett. 16, 13-16 (2003) · Zbl 1057.30013 · doi:10.1016/S0893-9659(02)00138-6
[4]Miller, S. S.; Mocanu, P. T.: Differential subordinations and inequalities in the complex plane, J. differ. Equat. 67, 199-211 (1987) · Zbl 0633.34005 · doi:10.1016/0022-0396(87)90146-X
[5]Nunokawa, M.; Ahuja, O. P.: On meromorphic starlike and convex functions, Indian J. Pure appl. Math. 32, 1027-1032 (2001) · Zbl 1013.30005
[6]Silverman, H.; Suchithra, K.; Stephen, B. A.; Gangadharan, A.: Coefficient bounds for certain classes of meromorphic functions, J. inequal. Appl. 2008, 1-9 (2008)
[7]Srivastava, H. M.; Yang, D. -G.; Xu, N.: Some subclasses of meromorphically multivalent functions associated with a linear operator, Appl. math. Comput. 195, 11-23 (2008) · Zbl 1175.30028 · doi:10.1016/j.amc.2007.04.065
[8]Sun, Y.; Kuang, W. -P.; Liu, Z. -H.: Subordination and superordination results for the family of jung – kim – Srivastava integral operators, Filomat 24, 69-85 (2010)
[9]Wang, Z. -G.; Jiang, Y. -P.; Srivastava, H. M.: Some subclasses of meromorphically multivalent functions associated with the generalized hypergeometric function, Comput. math. Appl. 57, 571-586 (2009) · Zbl 1165.30344 · doi:10.1016/j.camwa.2008.01.038
[10]Wang, Z. -G.; Liu, Z. -H.; Sun, Y.: Some subclasses of meromorphic functions associated with a family of integral operators, J. inequal. Appl., 1-18 (2009) · Zbl 1176.30067 · doi:10.1155/2009/931230
[11]Wang, Z. -G.; Zhang, Z. -H.; Ca&caron, A.; Taş: On neighborhoods and partial sums of certain meromorphic multivalent functions, Appl. math. Lett. 24, 864-868 (2011)
[12]Wang, Z. -G.; Sun, Y.; Zhang, Z. -H.: Certain classes of meromorphic multivalent functions, Comput. math. Appl. 58, 1408-1417 (2009) · Zbl 1189.30045 · doi:10.1016/j.camwa.2009.07.020
[13]Yang, D. -G.: Some criteria for multivalently starlikeness, Southeast asian bull. Math. 24, 491-497 (2000) · Zbl 0972.30007 · doi:10.1007/s10012-000-0491-x
[14]Yuan, S. -M.; Liu, Z. -M.; Srivastava, H. M.: Some inclusion relationships and integral-preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators, J. math. Anal. appl. 337, 505-515 (2008) · Zbl 1129.30020 · doi:10.1016/j.jmaa.2007.04.018
[15]Zhou, J. -R.; Liu, Z. -H.; Wang, Z. -G.: Some properties of certain class of integral operators, J. inequal. Appl., 1-10 (2011) · Zbl 1213.30044 · doi:10.1155/2011/531540